# SDR SWAA2014051628061

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 35,583 hours, 27,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT LENS COVER BROKEN.  R & R LENS IAW SIP.
